# SDR ASAA2023010971448

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 2,613 hours, 764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC ERROR WHEN LOADING PERF DATA. GROUNDED - YES. REBOOTED FMC 1& 2. OPS CHECK NORMAL REF B737-9 AMM 34-61-00-710-801.
